Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the axially-symmetric steady wave propagation in elastic circular rods

Author: Julián Adem
Journal: Quart. Appl. Math. 12 (1954), 261-275
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/63912
MathSciNet review: 63912
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: In the first part of this report we find an exact solution for the problem of steady wave propagation in an isotropic, elastic circular bar of infinite length, free of stress on its lateral surface and loaded by a harmonic body force, parallel to its axis, whose amplitude is a Dirac delta function. The solution of this problem gives at the same time the solution for a semi-infinite bar with a special prescribed load on its boundary plane.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/63912
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society